# SDR CA060413009

- Difficulty date: April 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT OB MAIN FLAP AFT SPAR UPPER CHORD 44 INCHES OB OF MAIN FLAP IB EDGE. (TC NR 20060413009)
